MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number FRX3100S14
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bipap a40 pro model# b035117326fff9 is substantially similar to the bipap a40 1111177 and will be reported in the united states under bipap a40 pro, 501k number: k121623.
 
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no harm or injury reported.The device was not in patient use.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
Previously filed by the manufacturer: the manufacturer received information alleging a ventilator inoperative condition occurred.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no harm or injury reported.The device was not in patient use.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.New information: no device has been returned.No further evaluation is possible at this time.Three attempts to have the device returned for evaluation and investigation were unsuccessful.A final report is being submitted.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
 
Additional Manufacturer Narrative
Previously filed by the manufacturer: the manufacturer received information alleging a ventilator inoperative condition occurred.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no harm or injury reported.The device was not in patient use.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.No device has been returned.No further evaluation is possible at this time.Three attempts to have the device returned for evaluation and investigation were unsuccessful.A final report is being submitted.Correction to the statement: three attempts to have the device returned for evaluation and investigation were unsuccessful.Two of the gfe attempts that were made cannot be considered as attempts as the post_mkt_france@philips.Com is an internal account for philips.Additional attempts will be made to the distributor.If new information becomes available that changes the outcome of the investigation and associated medical device reporting a follow up/supplemental report will be completed.
 
Additional Manufacturer Narrative
Previously reported by the manufacturer: the manufacturer received information alleging a ventilator inoperative condition occurred.This issue has been identified under the fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm.There was no harm or injury reported.The device was not in patient use.The device has not yet been returned to the manufacturer for evaluation.The manufacturer's investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.New information: despite three good faith-effort attempts on (10/10/2025), (10/15/2025), and (10/18/2025) to (b)(4), the device has not yet been returned to the manufacturer for evaluation.At this time, no further investigation can be completed.Should further investigation provide new information that impacts the outcome of the investigation or the associated medical device reporting, a supplemental report will be submitted accordingly.The reported failure of [fsn 2023-cc-src-039 due to interruptions and/or loss of therapy due to a ventilation inoperative alarm]is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Box h coding was updated.

Brand Name
BIPAP A40
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22335134
Report Number2518422-2025-106866
Device Sequence Number13043107
Product Code MNT
UDI-Device Identifier00606959055100
UDI-Public(01)00606959055100
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRX3100S14
Device Catalogue NumberFRX3100S14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer07/30/2025
Not provided
10/18/2025
Not provided
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date09/29/2025
10/10/2025
04/07/2026
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown